# SDR CA000925003

- Difficulty date: May 12, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 3,736 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: D2B211002
- Condition: Failed
- Location: Flap Hinge Brg
- Part time: 887 hours
- Component: Main Rotor Sys, D2B200000B
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ROTOR SYSTEM VIBRATION, METAL NOTICED IN OIL AT OIL CHANGE MAINTENANCE.
